Percolation cluster numbers in seven dimensions
Armando Ticona and
Dietrich Stauffer
Physica A: Statistical Mechanics and its Applications, 2001, vol. 290, issue 1, 1-3
Abstract:
The decay of cluster numbers ns above the percolation threshold is slightly more compatible with log(ns) being proportional to −s6/7 than to −s for lattice sizes up to 207.
Keywords: Scaling; Tail of distribution; Asymptotic exponent; Monte Carlo (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437100005586
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:290:y:2001:i:1:p:1-3
DOI: 10.1016/S0378-4371(00)00558-6
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().